Product Description & Reviews
Excedrin Tension Headache provides temporary aspirin-free relief for head, neck and shoulder pain associated with stress and tension. This treatment contains both acetaminophen and caffeine, a trusted formulation for the nearly 40% of the global population that suffer from tension-type headaches (Source: Jensen R, Stovner LJ. Epidemiology and comorbidity of headache. Lancet Neurol [Online Journal]. 2008; 7:354-61). Excedrin Tension Headache is a 2 ingredient formula that combines a pain reliever plus an amplifier to enhance absorption of the medicine. Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours.
Features & Highlights
- 2 ingredient formula that combines a pain reliever plus an amplifier to enhance absorption of the medicine
- Provides tension headache relief quickly with acetaminophen and caffeine
- Provides temporary aspirin free relief
- Temporary relief of pain associated with headaches and muscular aches
- Head, neck and shoulder pain solution
|Manufacturer:||Novartis Consumer Healthcare|
|Publisher:||Novartis Consumer Healthcare|
|Studio:||Novartis Consumer Healthcare|
|Item Size:||5 x 4 x 4 inches|
|Package Weight:||0.1 pounds|
|Package Size:||1.9 x 1.7 x 1.7 inches|
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.